# SDR SWAA2022021043082

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Ecs Bay Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON THE FWD SIDE OF THE BS 663 VAPOR BARRIER LBL25 WL 154 IS CRACKED / REMOVED CRACK DAMAGED CLIP ON FWD SIDE OF BS 663 LBL 25 WL 154 VAPOR BARRIER IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW CLIP IAW SRM 51-40-05-0G-0 OK TO INSTALL 13656R 07APR18 INSP 67 07APR18 INSTALLED NEW CLIP AT BS 663 LBL 25 WL 154 IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A7210 AND 111A1000 13656R 07APR18
